MathSciNet Relay Station
MathSciNet bibliographic data
MR1363484 (96g:65030) 65D20 (65L99)
Yoshida, Toshio Computation of Kummer functions $U(a,b,x)$ for large argument $x$ by using the $\tau$-method. (Japanese) Trans. Inform. Process. Soc. Japan 36 (1995), no. 10, 2335–2342.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement